# SDR MASA98226

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6230 - PHX-MTJ - AS AIRCRAFT TAXIED FROM THE GATE, THE FLIGHT ATTENDANT TESTED THE EMERGENCY LIGHTS AND THEY WERE INOPERATIVE.  AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND REPLACED THE BATTERY PACKS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
